# SDR SWAA2022012655475

- Difficulty date: May 31, 2017
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 46,026 hours, 26,898 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING; UPPER SHELF PANEL ABOVE PYLON AFT CENTER BRACKET IS CRACKED. / R&R LEFT WING; UPPER SHELF PANEL ABOVE PYLON AFT CENTER BRACKET PER AMM 20-50-11.
